# SDR EIAA980262

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 945
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, BS 945 FLOORBEAM HAS CORROSION AT RBL 48.  NRC Y036.  REPAIRED PER SABER TECH DC9-53-189 AND ECRA 935-51-038-1.  (M)
